# SDR 96ZZZX1717

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 35 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION/REPAIR FOR LOW POWER, FOUND SEAL PLATE CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO INCREASE SEAL PLATE TENSION AGAINST FIRST STAGE ROTOR ASSY.  INCREASED TENSION ON THE SEAL FLANGE RESULTS IN CRACKING AT THE EDGE PROPAGATING RADIALLY INWARD.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING REVIEW CAUSE/EFFECT.  NOTE:  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIMIT IS 20,000 CYCLES.  THIS IS THE 9TH SEAL PLATE FOUND CRACKED.  TOTAL CYCLES, 7,427.
